skin-hair-icon

Thin hairs

For the past 1 year, I sense that my hairs are getting thinner. What may be the reason? Am I using wrong hair care products or it is due to weak digestion etc?
views-icons 34 Views Bookmark this Answer
Bookmark
v

Doctor Answers (1) on Thin hairs

doctor profile image
Answered
Thanks for the query. Male pattern baldness (MPB) is an increasing problem in today's society. Hair care is a daily ritual shaped by age, gender, socioeconomic status and internal health. With increasing affordability people are more aware of the cosmetic appearance and hair fall forms a major part of the complaints. It is more difficult to manage if there is a family member with similar hair fall, it indicates genetics and we know that the person is destined to lose hair if not intervened and corrective measures are not taken. The treatment typically consists of usage of oral medication (Finasteride) and topical lotion (Minoxidil in 5% strength). One needs to be patient with the treatment protocol as it takes months to see initial improvement. Minoxidil is recommended by US-FDA for indefinite usage. Certain dermatologists supplement biotin, hair serum and advice procedures like PRP therapy which may accelerate the rate of hair growth. PRP needs multiple sessions (4-6) roughly at 6 weeks intervals. PRP therapy is increasingly being accepted by dermatologists all over the world. Apart from active pharmaceutical medicines, a healthy diet and lifestyle is mandatory to achieve results. Further information is in the following weblink https://www.aad.org/public/diseases/hair-and-scalp-problems/hair-loss
Health Tips
You can consult me on Practo Direct for personal recommendations.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO